# SDR CALA2025032703253

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 96,182 hours, 23,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT MOD. THERE ARE DISCREPANCIES BETWEEN THE INSTALLATION DRAWING AND ACTUAL FASTENER LOCATIONS FOUND DURING LAYOUT OF DOUBLER AND TRIPLER. L1 DOOR SURROUND - REPAIR / PREVENTATIVE MODIFICATION PER EA 5330-04213 AND ECRA 5330-07490 VERIFIED L1 DOOR SURROUND - REPAIR / PREVENTATIVE MODIFICATION PER EA 5330-04213 AND ECRA 5330-07490 DOUBLER & TRIPLER REPAIR INSTALLATION TO THE L1 DOOR SURROUND FW D UPPER CORNER WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIAT IONS NOTED IN EC/RA #: 5330-07490. ACCOMPLISH INSPECTION REQUIRE MENTS PER PART 2 OF THE LATEST REVISION OF EC/RA #: 5330-07490 A T FUSELAGE REPAIRED AREA (SKIN PANEL, BEAR STRAP, REPAIR DOUBLER & REPAIR TRIPLER) BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR S TOP ON OR BEFORE AIRCRAFT REACHING 37,500 TOTAL FLIGHT CYCLES.
